# SDR CA020325007

- Difficulty date: March 22, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 10,040 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF THE CREW SELECTED GEAR UP, THE GEAR CAME UP AS USUAL BUT THE NOSE GEAR GREEN LIGHT DID NOT GO OUT. THE CREW SELECTED GEAR DOWN BUT GEAR REMAINED UP. NOTE THE NOSE GEAR SWITCH CONTROLS THE ELECTRICS FOR THE GEAR EXTENSION / RETRACTION CREW ATTEMPTED TO PUT GEAR DOWN MANUALLY BUT THE FORWARD GEAR DOORS WOULD NOT RELEASE. NOTE THE AIRCRAFT WENT THROUGH SLUSH ON THE RUNWAY BEFORE DEPARTURECREW LANDED AIRCRAFT WITH GEAR UP.ONCE MAINTENANCE PUT AIRCRAFT ON JACKS AND GOT GEAR DOWN WE COULD NOT DUPLICATE THE SNAG. FURTHER INVESTIGATION REQUIRED
